MAUDE Adverse Event Report: BMC MEDICAL CO., LTD. LUNA G3 BPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

BMC MEDICAL CO., LTD. LUNA G3 BPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number B25A
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
React health received a complaint from a durable medical provider stating that a patient claimed that their device's humidifier was getting hot enough to boil water and melt plastic.The device has been received by react health.The manufacturer has received the device and investigated.
 
Additional Manufacturer Narrative
The device was returned to bmc for investigation, customer complaints were confirmed, and there were no allegations of serious or permanent injury or injury.There is no allegation of serious or permanent harm or injury patient.Through the disassembly inspection and test, it is found that the over-temperature problem is caused by the r164 sampling resistance virtual welding on the motherboard.The shell of the equipment is intact and the measured shell temperature meets the standard requirements, and no melt plastic is found.The product in the design, taking into account the normal operation of the device and a single failure, in accordance with the standard requirements for development and design.Under the single fault of r164 sampling resistance virtual welding, the test results meet the expected design output and meet the standard requirements.This fault is an individual device fault and will not affect personal safety and effectiveness.In consideration of the danger that the user may touch the heating plate unexpectedly, the manufacturer labels the heating plate with the warning "hot surface".

Brand Name
LUNA G3 BPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
BMC MEDICAL CO., LTD.
room 10, 17f, building 4,
huiya plaza, no.16 lize road
fengtai district,, beijing CN 1 0007
CH  CN 100073
Manufacturer (Section G)
BMC (TIANJIN) MEDICAL CO., LTD
2/f north area and 3/f
blg no.4,no.1 xinxing road
wuqing district, tianjin CN 3 0179
CH   CN 301799
Manufacturer Contact
ning xu
building c20,
venture headquarters base, no.18 fuyuan street
wuqing district, tianjin CN 3-0179
CH   CN 301799
MDR Report Key19805988
Report Number3008566132-2024-00010
Device Sequence Number8389600
Product Code BZD
UDI-Device Identifier06948538365601
UDI-Public(01)06948538365601(11)220328
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K201620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberB25A
Device Catalogue NumberB25A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown